# SDR MASA2008101700733

- Difficulty date: October 17, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 27,844 hours, 20,956 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 960921
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 23,879 hours, 22,879 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2925 FAT-PHX.  CAPTAIN REPORTED SMOKE IN FLIGHT DECK CAUSED BY LT PACK.  MX REMOVED AND REPLACED NR 1 ACM, OPS CHECKED GOOD.
